U.S. doctors online nowAsk doctors free
Williamston, MI
A 45-year-old female asked:

If you take toprol (metoprolol) and cozaar and don't really need it and you suddenly stop taking it will your bp or pulse increase?

1 doctor answer1 doctor weighed in
Dr. Bennett Werner
Cardiology 44 years experience
Yes: Yes. If you're alive and suddenly stop toprol, (metoprolol) your BP and pulse will rise. If you stop cozaar, just your BP will rise. Whether you needed them or not. (the medicines aren't smart enough to know if you need them...They just do their job when you take them).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.